RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 4, Page 67 (Mi vmj178)  

Notes

On a question on Banach–Stone Theorem

Z. Ercan, S. Onal

Middle East Technical University, Department of Mathematics, Ankara, Turkey

Abstract: We present a very simple and elementary proof of the main theorem of [1]. This also gives an answer to a conjecture in [1].

Full text: PDF file (65 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 05.03.2005
Language:

Citation: Z. Ercan, S. Onal, “On a question on Banach–Stone Theorem”, Vladikavkaz. Mat. Zh., 7:4 (2005), 67

Citation in format AMSBIB
\Bibitem{ErcOna05}
\by Z.~Ercan, S.~Onal
\paper On a question on Banach--Stone Theorem
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 4
\pages 67
\mathnet{http://mi.mathnet.ru/vmj178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2191813}


Linking options:
  • http://mi.mathnet.ru/eng/vmj178
  • http://mi.mathnet.ru/eng/vmj/v7/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:136
    Full text:55
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020